# SDR FDEA202303140425

- Difficulty date: March 14, 2023
- Submitted: March 15, 2023
- Operation: Air carrier
- Aircraft: N773FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24872
- Aircraft time: 82,237 hours, 32,635 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floorboard
- Part number: SR571186418252
- Part serial: NSN
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MDCC FLOOR PANEL 251MXF CRACKED/BROKEN. FABRICATED MDCC FLOOR PANEL 251MXF ON VTMAE TRAVELER # T23/1663103 IAW DWG SRZ-25-  005 REVISION R.        MAJOR REPAIR
